MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECR1410DP2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when they were about to place the mesh in the inguinal space on a laparoscopic totally extraperitoneal procedure, they noticed that a 1-2 cm defect was present on the mesh.The surgeon used an alternate mesh to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: a review of the device history has been performed and no failure that may relate to the reported conditions have been noted.The visual examination of the provided picture shows a ¿prosthesis opened and not used/implanted form¿ of the private hospital (b)(6).The mesh was indicated ¿deemed unsuitable when implanted¿.The reported condition could not be confirmed by this examination.No pictures relative to the defect were provided.The reported information is too limited to determine the root cause or most probable cause of the reported incident and/or to determine if the incident is associated with a manufacturing or component discrepancy.Based on our investigation and a complaint history review, the manufacture of the device is not suspected.There is no indication that there is a defective lot or that this event represents an emerging adverse quality trend.If information is provided in the future, a supplemental report will be issued.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key8119290
Report Number9615742-2018-02630
Device Sequence Number229065
Product Code FTL
UDI-Device Identifier10884521180062
UDI-Public10884521180062
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberTECR1410DP2
Device Catalogue NumberTECR1410DP2
Device Lot NumberSSC1149M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR